# SDR QXEA2010120100832

- Difficulty date: November 30, 2010
- Submitted: December 1, 2010
- Operation: Air carrier
- Aircraft: N418QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4143
- Aircraft time: 9,685 hours, 10,542 cycles
- Engine: Pwc PW150A
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Chipped
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - RT WING NR3 LOWER FLAP TRACK HAS AN AREA OF CHIPPED/MISSING TUNGSTEN COATING.  REMOVED ALL LOOSE MATERIAL FROM MARKED LOCATION (ON TOP SURFACE, AFT END) AND POLISHED AREA TO REMOVE ALL SHARP EDGES IAW RD 8/4-57-1468.  CONFIRMED CRACK FREE CONDITION OF AFFECTED AREA REF 8/4-57-1468. C/W IAW TASK CARD RD 8/4-57-1468.
